Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Remark on a recent paper by Hollcroft


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 42 (1936), 89-92
DOI: https://doi.org/10.1090/S0002-9904-1936-06241-5
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 2 (1935), 97--103
MathSciNet review: 1563247
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06241-5